`a`
Related Articles
1

Hyperbolic sets that are not contained in a locally maximal one

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 4923 - 4941, 2017

Adriana da Luz - (email)

 Abstract       References       Full Text      Related Articles

2

Rigidity of the $\boldsymbol{L^p}$-norm of the Poisson bracket on surfaces

Electronic Research Announcements in Mathematical Sciences  Volume 24, Issue 0, Pages : 28 - 37, 2017

Karina Samvelyan - (email), Frol Zapolsky - (email)

 Abstract       References       Full Text      Related Articles

3

Typical points and families of expanding interval mappings

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 4019 - 4034, 2017

Tomas Persson - (email)

 Abstract       References       Full Text      Related Articles

4

Onofri inequalities and rigidity results

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3059 - 3078, 2017

Jean Dolbeault - (email), Maria J. Esteban - (email), Gaspard Jankowiak - (email)

 Abstract       References       Full Text      Related Articles

5

Differentiable rigidity for quasiperiodic cocycles in compact Lie groups

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 125 - 142, 2017

Nikolaos Karaliolios - (email)

 Abstract       References       Full Text      Related Articles

6

On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 33 - 76, 2016

Sandra Cerrai - (email), Mark Freidlin - (email), Michael Salins - (email)

 Abstract       References       Full Text      Related Articles

7

Statistical properties of stochastic 2D Navier-Stokes equations from linear models

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 2927 - 2947, 2016

Hakima Bessaih - (email), Benedetta Ferrario - (email)

 Abstract       References       Full Text      Related Articles

8

Arithmeticity and topology of smooth actions of higher rank abelian groups

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 135 - 172, 2016

Anatole Katok - (email), Federico Rodriguez Hertz - (email)

 Abstract       References       Full Text      Related Articles

9

Spectral properties of renormalization for area-preserving maps

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3651 - 3675, 2016

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       References       Full Text      Related Articles

10

On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3125 - 3152, 2015

Xuanji Hou - (email), Lei Jiao - (email)

 Abstract       References       Full Text      Related Articles

11

Optimal polynomial blow up range for critical wave maps

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1705 - 1741, 2015

Can Gao - (email), Joachim Krieger - (email)

 Abstract       References       Full Text      Related Articles

12

Cyclic orbit codes and stabilizer subfields

Advances in Mathematics of Communications  Volume 9, Issue 2, Pages : 177 - 197, 2015

Heide Gluesing-Luerssen - (email), Katherine Morrison - (email), Carolyn Troha - (email)

 Abstract       References       Full Text      Related Articles

13

On the rigidity of Weyl chamber flows and Schur multipliers as topological groups

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 25 - 49, 2015

Kurt Vinhage - (email)

 Abstract       References       Full Text      Related Articles

14

Rigidity of Julia sets for Hénon type maps

Journal of Modern Dynamics  Volume 8, Issue 3/4, Pages : 499 - 548, 2015

Tien-Cuong Dinh - (email), Nessim Sibony - (email)

 Abstract       References       Full Text      Related Articles

15

Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2905 - 2920, 2015

Anne-Sophie de Suzzoni - (email)

 Abstract       References       Full Text      Related Articles

16

Actions of solvable Baumslag-Solitar groups on surfaces with (pseudo)-Anosov elements

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 1817 - 1827, 2014

Juan Alonso - (email), Nancy Guelman - (email), Juliana Xavier - (email)

 Abstract       References       Full Text      Related Articles

17

Lipschitz perturbations of expansive systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 1829 - 1841, 2014

Alfonso Artigue - (email)

 Abstract       References       Full Text      Related Articles

18

Contribution to the ergodic theory of robustly transitive maps

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 353 - 365, 2014

Cristina Lizana - (email), Vilton Pinheiro - (email), Paulo Varandas - (email)

 Abstract       References       Full Text      Related Articles

19

Anosov diffeomorphisms

DCDS Supplements  Volume 2013, Issue special, Pages : 837 - 845, 2013

João P. Almeida - (email), Albert M. Fisher - (email), Alberto Adrego Pinto - (email), David A. Rand - (email)

 Abstract       References       Full Text      Related Articles      

20

The gap between near commutativity and almost commutativity in symplectic category

Electronic Research Announcements in Mathematical Sciences  Volume 20, Issue 0, Pages : 71 - 76, 2013

Lev Buhovski - (email)

 Abstract       References       Full Text      Related Articles

21

Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2829 - 2838, 2013

Michele Coti Zelati - (email)

 Abstract       References       Full Text      Related Articles

22

Statistical stability for multi-substitution tiling spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4579 - 4594, 2013

Rui Pacheco - (email), Helder Vilarinho - (email)

 Abstract       References       Full Text      Related Articles

23

Expansion growth, entropy and invariant measures of distal groups and pseudogroups of homeo- and diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4731 - 4742, 2013

Paweł G. Walczak - (email)

 Abstract       References       Full Text      Related Articles

24

The Katok-Spatzier conjecture, generalized symmetries, and equilibrium-free flows

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1183 - 1200, 2012

L. Bakker - (email)

 Abstract       References       Full Text      Related Articles

25

Measure rigidity for some transcendental meromorphic functions

Discrete and Continuous Dynamical Systems  Volume 32, Issue 7, Pages : 2375 - 2402, 2012

Agnieszka Badeńska - (email)

 Abstract       References       Full Text      Related Articles

26

Ziggurats and rotation numbers

Journal of Modern Dynamics  Volume 5, Issue 4, Pages : 711 - 746, 2012

Danny Calegari - (email), Alden Walker - (email)

 Abstract       References       Full Text      Related Articles

27

On distortion in groups of homeomorphisms

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 609 - 622, 2011

Światosław R. Gal - (email), Jarek Kędra - (email)

 Abstract       References       Full Text      Related Articles

28

Measures invariant under horospherical subgroups in positive characteristic

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 237 - 254, 2011

Amir Mohammadi - (email)

 Abstract       References       Full Text      Related Articles

29

New cases of differentiable rigidity for partially hyperbolic actions: Symplectic groups and resonance directions

Journal of Modern Dynamics  Volume 4, Issue 4, Pages : 585 - 608, 2011

Zhenqi Jenny Wang - (email)

 Abstract       References       Full Text      Related Articles

30

Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1141 - 1154, 2010

Rafael de la Llave - (email), A. Windsor - (email)

 Abstract       References       Full Text      Related Articles

31

Local rigidity of partially hyperbolic actions

Electronic Research Announcements in Mathematical Sciences  Volume 17, Issue 0, Pages : 68 - 79, 2010

Zhenqi Jenny Wang - (email)

 Abstract       References       Full Text      Related Articles

32

Local rigidity of partially hyperbolic actions

Journal of Modern Dynamics  Volume 4, Issue 2, Pages : 271 - 327, 2010

Zhenqi Jenny Wang - (email)

 Abstract       Full Text      Related Articles

33

Measures related to metric complexity

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1299 - 1309, 2010

Valentin Afraimovich - (email), Lev Glebsky - (email), Rosendo Vazquez - (email)

 Abstract       Full Text      Related Articles

34

One-dimensional dynamics in the new millennium

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 557 - 588, 2010

Sebastian van Strien - (email)

 Abstract       Full Text      Related Articles

35

Dynamics of the universal area-preserving map associated with period-doubling: Stable sets

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 555 - 587, 2010

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       Full Text      Related Articles

36

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

37

Discontinuity-growth of interval-exchange maps

Journal of Modern Dynamics  Volume 3, Issue 3, Pages : 379 - 405, 2009

Christopher F. Novak - (email)

 Abstract       Full Text      Related Articles

38

Singular measures of piecewise smooth circle homeomorphisms with two break points

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 381 - 403, 2009

Akhtam Dzhalilov - (email), Isabelle Liousse - (email), Dieter Mayer - (email)

 Abstract       Full Text      Related Articles

39

Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 441 - 454, 2009

Xuanji Hou - (email), Jiangong You - (email)

 Abstract       Full Text      Related Articles

40

Regularity of conjugacies of algebraic actions of Zariski-dense groups

Journal of Modern Dynamics  Volume 2, Issue 3, Pages : 509 - 540, 2008

Alexander Gorodnik - (email), Theron Hitchman - (email), Ralf Spatzier - (email)

 Abstract       Full Text      Related Articles

41

On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 83 - 128, 2007

Manfred Einsiedler - (email), Elon Lindenstrauss - (email)

 Abstract       Full Text      Related Articles      

42

Central extensions of simple Lie groups and rigidity of some abelian partially hyperbolic algebraic actions

Journal of Modern Dynamics  Volume 1, Issue 4, Pages : 665 - 688, 2007

Danijela Damjanović - (email)

 Abstract       Full Text      Related Articles

43

Self-similar groups, operator algebras and Schur complement

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 323 - 370, 2007

Rostislav Grigorchuk - (email), Volodymyr Nekrashevych - (email)

 Abstract       Full Text      Related Articles

44

Global rigidity of certain Abelian actions by toral automorphisms

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 425 - 442, 2007

Federico Rodriguez Hertz - (email)

 Abstract       Full Text      Related Articles

45

Examples of Anosov Lie algebras

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 39 - 52, 2007

Meera G. Mainkar - (email), Cynthia E. Will - (email)

 Abstract       Full Text      Related Articles

46

Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 751 - 760, 2006

Giuseppe Da Prato - (email), Alessandra Lunardi - (email)

 Abstract       Full Text      Related Articles

47

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

48

Periodic cycle functions and cocycle rigidity for certain partially hyperbolic $\mathbb R^k$ actions

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 985 - 1005, 2005

Danijela Damjanović - (email), Anatole Katok - (email)

 Abstract       Full Text      Related Articles

49

Asymptotic properties of a TCP model with time-outs

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 543 - 564, 2005

Niclas Carlsson - (email), Göran Högnäs - (email)

 Abstract       Full Text      Related Articles

50

On the parametric dependences of a class of non-linear singular maps

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 391 - 406, 2004

T. Gilbert - (email), J. R. Dorfman - (email)

 Abstract       Full Text      Related Articles

51

On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 55 - 67, 2001

Dan Coman - (email)

 Abstract       Full Text      Related Articles

52

Solutions to the twisted cocycle equation over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 935 - 946, 2000

C.P. Walkden - (email)

 Abstract       Full Text      Related Articles

53

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

54

Absolutely continuous invariant measures for piecewise $C^2$ and expanding mappings in higher dimensions

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 451 - 458, 2000

Jiu Ding - (email), Aihui Zhou - (email)

 Abstract       Full Text      Related Articles

55

Statistical properties of piecewise smooth hyperbolic systems in high dimensions

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 425 - 448, 1999

N. Chernov - (email)

 Abstract       Full Text      Related Articles

56

First homoclinic tangencies in the boundary of Anosov diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 765 - 782, 1998

Maria Carvalho - (email)

 Abstract       Full Text      Related Articles

57

Approximation error for invariant density calculations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 535 - 557, 1998

Rua Murray - (email)

 Abstract       Full Text      Related Articles

58

Singular continuous spectrum and quantitative rates of weak mixing

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 33 - 42, 1997

Oliver Knill - (email)

 Abstract       Full Text      Related Articles

59

Optimization and majorization of invariant measures

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 1 - 12,

 Abstract       Full Text      Related Articles

60

Automorphic forms on PGSp(2)

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 39 - 50,

 Abstract       Full Text      Related Articles

61

Local rigidity of actions of higher rank abelian groups and KAM method

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 142 - 154,

 Abstract       Full Text      Related Articles

62

Rigidity properties of \zd-actions on tori and solenoids

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 99 - 110,

 Abstract       Full Text      Related Articles